I've been taking Provera for years. Sometimes a time or two a year. Sometimes more. Just to bring on my period, usually after 3 months or so so that I didn't get into any trouble. I would sometimes get side effects, sometimes not, never anything serious.
Since we've started treatments with my RE and Provera has been a regular thing every cycle, I feel like my side effects are getting worse every time. This is the fourth time in a row, so four times in about 6 months, and it has been 10 days since my last dose. Today I have literally spent most of the day in bed, feeling sore and achy all over my entire body as if I had a high fever (which I don't). My breast and especially my nipples are sore, sensitive, and painful. I have slight cramping, but more just exhaustion and all over pain. Going up one set of stairs and getting into bed makes me feel like I've been working out.
I've been taking ibuprofen pretty religiously this weekend, and at its peak, I feel better. My husband had some vicuprofen and I had two of those with dinner because it was getting to the point where my moodiness was bad enough, but with the added pain it was unbearable.
I'm hoping I'll get AF in the next day or so and this will lessen, but it worries me that it has gotten worse (and longer) with each cycle. I used to get AF within a few days of my last dose. Now it's stretching to 8/10/12. I don't know how much worse I can take it getting in subsequent cycles...
Has anyone had this happen to them?